Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 4, Issue 2


Published
on

July 1, 2016


Pages

159-164


DOI

Article

On Order Ideal Convergence in a Metric Additive System

Check for updates


Authors

Bablu Biswas* Affiliation:
Department of Mathematics, P. N. Das College, Palta, North 24 Parganas, West Bengal, India
and D. K. Ganguly Affiliation:
Department of Pure Mathematics, University of Calcutta, 35, Circular road, Kolkata-700019, India


Abstract

In this paper we study the concept of Ideal convergence in a linearly ordered additive system associated with the order convergence endowed with a particular metric and we introduce the idea of order ideal convergence.


Keywords

Additive system, order convergence, natural density, statistical convergence, ideal convergence


Citation

Biswas, B. & Ganguly, D. K. (2016). On order ideal convergence in a metric additive system. Journal of Analysis & Number Theory, 4(2), 159–164. https://doi.org/10.18576/jant/040212

Published by: Engineering Journals

Engineering Journals Logo